# SDR AALA201706019012

- Difficulty date: May 2, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 74,455 hours, 11,892 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 2676
- Part serial: 2624
- Condition: Odor
- Location: Galley
- Part time: 70,802 hours, 13,176 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNED WIRE ODOR IN THE AFT GALLEY.  REMOVED AND REPLACED AFT GALLEY UPPER AIR CHILLER AND LOWER AIR CHILLER IAW AMM 25-33-02.  OPERATIONAL CHECKED GOOD.
